# SDR TAOA109615

- Difficulty date: October 31, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N923TS
- Make and model: Boeing 727225
- Aircraft serial: 20441
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Condition: Cracked
- Location: Bs 760.95
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AD NR 94-07-08 INSPECTION OF THE LEFT SIDE BL 70.5 WING RIB UPPER CHORD REVEALED CRACKS IN THE FORWARD TWO FASTENER HOLES COMMON TO THE BS 760.95 FRAME.  THE CRACK EXTENDS SLIGHTLY INTO THE HORIZONTAL FLANGE.  CORROSION WAS ALSO DETECTED ON THE INNER SURFACE OF THE VERTICAL FLANGE AROUND THE CRACKED FASTENER HOLES.  ENGINEERING AUTHORIZATION NR S1485 ACCOMPLISHED.  TRIMMED OUT CRACKED/CORRODED SECTION OF VERTICAL FLANGE AND STOP DRILLED LOWER END OF CRACK, INSPECTED SLOTTED AREA AND TRIMMED AREA TO ENSURE NO ADDITIONAL DAMAGE IS PRESENT.  (M)
